Is it common to miss a period after starting a new weight loss/muscle building pill?

April 28, 2012 by  
Filed under Common Questions

Question by Felicia Papatheodosis: Is it common to miss a period after starting a new weight loss/muscle building pill?
I have been using the GNC X12 weight loss/muscle building pills for about 3 weeks now and I have seen a significant difference in my body and physical performance since using these pills. My only concern is that I have missed my period. There is no way I am pregnant. Is it common to miss a period when begining a new supplement?

Best answer:

Answer by ncchick
I am not sure about the supplement but if you have started or increased your exorcise it can definitely cause your period to be late until you body becomes fully adjusted.

Add your own answer in the comments!

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!